# SDR DL72S951695

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 2 SLAT O/B END 2ND FRAME FROM END CRACKED.  REPAIRED PER M/M 57-54-0 FIG 814.
